# SDR SWIA200211622

- Difficulty date: December 23, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 22,265 hours, 30,042 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Switch
- Part number: 12064207615
- Part serial: 120237
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,662 hours, 2,437 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS COMMANDED TO 15 DEGREES AND 25 DEGREES, 'CONTROL FAULT' ILLUMINATED.  RESET PER THE QRH.  REPLACED FLAP SELECTOR SWITCH.  OPS CHECK GOOD.
